MathSciNet Relay Station
MathSciNet bibliographic data
MR1650432 (99e:81058) 81Q20
Miller, Peter D.; Kamvissis, Spyridon On the semiclassical limit of the focusing nonlinear Schrödinger equation. Phys. Lett. A 247 (1998), no. 1-2, 75–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement